# SDR 95ZZZX5972

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36BP
- Make and model: Lear 36A
- Aircraft serial: 032
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 24113954604
- Condition: Delaminating
- Location: Fs 346-370
- Part time: 3,520 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PRESSURIZING AIRCRAFT FOR 1,200 HOUR INSPECTION, AIRCRAFT WOULD NOT MAKE ALLOWABLE LEAK RATE.  FOUND LOWER SKIN OF DIVAN SEAT FLOOR SITTING ON TOP OF WING SKIN WITH AIRCRAFT PRESSURIZED.  FOUND UPPER AND LOWER DIVAN SEAT SKIN SEPARATING FROM THE HONEYCOMB CENTER OF THE FLOOR WITH AIRCRAFT UNPRESSURIZED.  LOWER SKIN WOULD RETURN TO ITS NORMAL POSITION.  ALSO, FOUND FLOOR SUPPORT STRINGER CRACKED DUE TO THE MOVEMENT OF THE FLOOR STRUCTURE.  FOUND UNSEALED WELL NUTS AND POP RIVETS IN UPPER SKIN THAT WOULD ALLOW PRESSURIZATION INTO HONEYCOMB STRUCTURE.
